# SDR ABXA9700306

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Subfloor
- Part number: 99100787
- Condition: Cracked
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUBFLOOR CRACKED AT STA 208 (AD 92-22-08).  REPAIRED IAW DC-9 SRM 51-30-2.
